Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New and old problems for entire functions


Author: Louis de Branges
Journal: Bull. Amer. Math. Soc. 70 (1964), 214-223
DOI: https://doi.org/10.1090/S0002-9904-1964-11084-3
MathSciNet review: 0158078
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling and P. Malliavin, On Fourier transforms of measures with compact support, Acta Math. 107 (1962), 291-309. MR 147848
  • 2. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 3. R. P. Boas, Jr., Growth of analytic functions along a line, J. Anal. Math. 4 (1954), 1-28. MR 72215
  • 4. L. de Branges, Local operators on Fourier transforms, Duke Math. J. 25 (1958), 143-154. MR 91380
  • 5. L. de Branges, The a-local operator problem, Canad. J. Math. 11 (1959), 583-592. MR 114092
  • 6. L. de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822-824. MR 113131
  • 7. L. de Branges, The Bernstein problem, Proc. Amer. Math. Soc. 10 (1959), 825-832. MR 114080
  • 8. L. de Branges, Some mean squares of entire functions, Proc. Amer. Math. Soc. 10 (1959), 833-839. MR 114001
  • 9. L. de Branges, Some Hilbert spaces of entire functions, Proc. Amer. Math. Soc. 10 (1959), 840-846. MR 114002
  • 10. L. de Branges, Some Hilbert spaces of entire functions, Trans. Amer. Math. Soc. 96 (1960), 259-295. MR 133455
  • 11. L. de Branges, Some Hilbert spaces of entire functions. II, Trans. Amer. Math. Soc. 99 (1961), 118-152. MR 133456
  • 12. L. de Branges, Some Hilbert spaces of entire functions. III, Trans. Amer. Math. Soc. 100 (1961), 73-115. MR 133457
  • 13. L. de Branges, Some Hilbert spaces of entire functions. IV, Trans. Amer. Math. Soc. 105 (1962), 43-83. MR 143016
  • 14. L. de Branges, Some applications of spaces of entire functions, Canad. J. Math. 15 (1963), 563-583. MR 153840
  • 15. M. Kreĭn and D. Milman, On extreme points of regular convex sets, Studia Math. 19 (1940), 133-138. MR 4990
  • 16. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ. Vol. 26, Amer. Math. Soc., Providence, R. I., 1940. MR 3208
  • 17. P. Malliavin, Approximation polynomiale pondéré et produits canoniques, C. R. Acad. Sci. Paris 247 (1958), 2090-2092. MR 103367
  • 18. R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ. Vol. 19, Amer. Math. Soc. Providence, R. I., 1934. MR 1451142
  • 19. H. Pollard, The Bernstein approximation problem, Proc. Amer. Math. Soc. 6 (1955), 402-411. MR 69938
  • 20. M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877
  • 21. E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations, Clarendon, Oxford, 1946. MR 19765


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11084-3

American Mathematical Society